Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have Perniosis and veins on arms are bulging. Taking Norethindrone and Vyvanse. Treatment?

hi I am 45 years old and unfortunately a heavy smoker. I started taking norethindrone pills in October of 2012. I am also on Vyvanse for almost a year now 40 mg in the am and 30 in the early afternoon. I have devloped Pernoisis which is lesions in your fingers and toes for blood flow problems. and all my veins in my arms are buldging out of control. Is this all linked to the drugs or am I looking more at auto immune disease like lupus which was stated in the website description of Pernoisis.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Perniosis is a marker of SLE or RA.

even heavy smoking can cause perniosis.

Nicotine in smoke can cause damage to vessels.

I would advice you to get ANA profile done

If possible please reduce smoking.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor